Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on Borel equivalence relations


Authors: Alain Louveau and Boban Veličković
Journal: Proc. Amer. Math. Soc. 120 (1994), 255-259
MSC: Primary 54H05; Secondary 04A15
DOI: https://doi.org/10.1090/S0002-9939-1994-1169042-2
MathSciNet review: 1169042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the class of Borel equivalence relations, under the order of Borel reducibility, is a very complicated structure, by embedding into it the partial order of inclusion modulo finite sets on $ \mathcal{P}(\omega )$.


References [Enhancements On Off] (What's this?)

  • [Ju] W. Just, More incomparable ideals, manuscript.
  • [Ke] A. Kechris, Lecture notes on equivalence relations, manuscript.
  • [Wo] H. Woodin, personal communication.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H05, 04A15

Retrieve articles in all journals with MSC: 54H05, 04A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1169042-2
Article copyright: © Copyright 1994 American Mathematical Society